Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is it good to discontinue metpure after reduced blood pressure as I am having mild palpitation after that and has a history of breathing disorders and cough ?

I (Age 35 Male) have been using BP medicines (Olmysartan 40 / Metpure XL 25/ Modlip AM 10|5) for high blood pressure and hypertension control for couple of years. BP used to range between 150/100. I have joined a health regime for couple of months now and my BP has significantly lowered sometimes in the range of 110/70-65. I was advised by my GP to discontinue metpure XL. Today is my day 2 of the discontinuation. Only symptoms I can see adverse are mild palpitations and rest all is good including BP. Is the move to discontinue Metpure good or do you have a different opinion? I have a history of breathing disorders and cough since childhood as well.
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist, Interventional 's  Response

as per ur details, as u have mild palpitations, i should better to continue metpure XL.

but at the same time my advice to go for a cardiac check up with ECG echo and TMT, if ur all tests found to be normal then it better with Olmesartan only.

so, good luck for a Healthy Heart n keep updating ....
Answered: Sat, 17 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor